KRECon 2022, National Library of Technology, Prague, 10-11. 11. 2022

Europe/Prague
Balling Hall (NTK)

Balling Hall

NTK

Technická 6 160 80 Praha
Registration
Registration Form
Contact
  • Thursday, 10 November
    • 09:00 09:30
      Registration of Workshops participants Balling Hall

      Balling Hall

      NTK

    • 09:30 10:30
      Pre-Conference Workshops 1h
      • Data Stewardship (DocEnhace) 1h
        Speakers: Hanne Risan Johnsen, Helene N. Andreassen
      • Career Development & Entrepreneurship (DocEnhace) 1h
        Speaker: Marco Masia
    • 10:30 11:00
      Break with Coffee/Tea 30m Balling Hall

      Balling Hall

      NTK

      Technická 6 160 80 Praha
    • 11:00 12:00
      Pre-Conference Workshops 1h
      • Supervision 1h
        Speakers: Lucas Zinner, Pirjo Nikander
      • Research ethics and Integrity 1h
        Speakers: Alexander Hasgall, Iryna Degtyarova
    • 12:00 13:00
      Light Lunch for morning programme participants 1h Balling Hall

      Balling Hall

      NTK

      Technická 6 160 80 Praha
    • 12:00 13:00
      Registration of Conference participants Balling Hall

      Balling Hall

      NTK

      Technická 6 160 80 Praha
    • 13:15 13:30
      Conference Opening and Welcome Balling Hall

      Balling Hall

      NTK

      Technická 6 160 80 Praha

      Martin Svoboda (Director of NTK)

      Moderator:
      Gareth O'Neill (Principal Consultant on Open Science at Technopolis Group)

    • 13:30 15:00
      Session #1: Effective Doctoral Schools Balling Hall

      Balling Hall

      NTK

      Technická 6 160 80 Praha
      • 13:30
        Doctoral Education today: What challenges are we still facing? 20m

        Speaker: Melita Kovačević (Vice-Chair of PRIDE Network)

      • 13:50
        Early-Career Researcher’s Strategy and Implementation at UCL and Beyond 20m

        Speaker: David Bogle (Pro-Vice-Provost of Doctoral School at UCL)

      • 14:10
        Czech Case 20m

        Speaker: Pavel Doleček (Vice-Rector for Strategic Cooperation and Development at Charles University)

      • 14:30
        Open Discussion 30m

        with speakers and audience

    • 15:00 15:30
      Break with Coffee/Tea 30m Balling Hall

      Balling Hall

      NTK

      Technická 6 160 80 Praha
    • 15:30 17:00
      Session #2: Research Careers in and Beyond Academia Balling Hall

      Balling Hall

      NTK

      Technická 6 160 80 Praha
      • 15:30
        European perspective 20m
      • 15:50
        The power of active membership on researcher's careers 20m

        Speaker: Fernanda Bajanca (Chair of MCAA)

      • 16:10
        PhD Study in the Czech Republic: Challenges, Perspectives and What Comes Next 20m

        Speaker: Jaroslav Miller (Deputy Minister at MEYS)

      • 16:30
        Open Discussion 30m

        with speakers and audience

    • 17:00 21:00
      Conference Reception with Drinks 4h Balling Hall

      Balling Hall

      NTK

      Technická 6 160 80 Praha

      Including Optional Visit in the Library

  • Friday, 11 November
    • 08:30 09:00
      Registration of Conference participants: Registration with Coffee/Tea and Snacks Balling Hall

      Balling Hall

      NTK

      Technická 6 160 80 Praha
    • 09:00 10:30
      Session #3:: Good Practices for Doctoral Training Balling Hall

      Balling Hall

      NTK

      Technická 6 160 80 Praha
      • 09:00
        Why Doctoral Schools lead to better outcomes for PhD graduates 20m

        Speaker: Conor O'Carroll (Founder and Director of SciPol Services Ltd)

      • 09:20
        Contributing to a culture of effective doctoral supervision 20m

        Speaker: Lucas Zinner (Chair of PRIDE Network)

      • 09:40
        Towards systematic skills development for Czech doctoral candidates 20m

        Speaker: Stephanie Krueger (Senior Consultant for academic services at NTK)

      • 10:00
        Open Discussion 30m

        with speakers and audience

    • 10:30 11:00
      Break with Coffee/Tea 30m Balling Hall

      Balling Hall

      NTK

      Technická 6 160 80 Praha
    • 11:00 12:30
      Panel Discussion: The Future of Doctoral Training Balling Hall

      Balling Hall

      NTK

      Technická 6 160 80 Praha

      Maresi Nerad (Founding Director of CIRGE)
      Alexander Hasgall (Head of EUA-CDE)
      Representative (Eurodoc)
      Jan Konvalinka (Director of IOCB Prague)
      Pavel Matějka (Rector of UCT Prague)
      Karolína Mahlerová (Czech representative of ECRs)

    • 12:30 12:45
      Closing remarks 15m Balling Hall

      Balling Hall

      NTK

      Technická 6 160 80 Praha
    • 12:45 13:30
      Light Lunch with Drinks 45m Balling Hall

      Balling Hall

      NTK

      Technická 6 160 80 Praha